# SDR SWAA2016082455080

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 37,822 hours, 17,488 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 2670136
- Part serial: 18632
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUEL LEAKED DURING CLIMB OUT.  R & R THE NR 2 FUELING SHUTOFF VALVE IAW AMM.
